# SDR AALA201706219002

- Difficulty date: June 20, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 5,293 hours, 2,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81361
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1R ENTRY DOOR EMERGENCY EXIT DOOR LENS COVER MISSING. REPLACED R1 DOOR EMERGENCY EXIT LENS (COVER) PER 33-51-13.
